Translator Disclaimer
Febuary 2020 On sum formulas for Mordell–Tornheim zeta values
Maneka Pallewatta
Rocky Mountain J. Math. 50(1): 225-235 (Febuary 2020). DOI: 10.1216/rmj.2020.50.225

Abstract

In this paper we prove new sum formulas for Mordell–Tornheim zeta values in the case of depth 2 and 3, expressing the sums as single multiples of Riemann zeta values. Also, we obtain weighted sum formulas for double Mordell–Tornheim zeta values. Moreover, we present a sum formula for the Mordell–Tornheim series of even arguments.

Citation

Download Citation

Maneka Pallewatta. "On sum formulas for Mordell–Tornheim zeta values." Rocky Mountain J. Math. 50 (1) 225 - 235, Febuary 2020. https://doi.org/10.1216/rmj.2020.50.225

Information

Received: 10 June 2018; Revised: 31 July 2019; Accepted: 22 August 2019; Published: Febuary 2020
First available in Project Euclid: 30 April 2020

zbMATH: 07201564
MathSciNet: MR4092554
Digital Object Identifier: 10.1216/rmj.2020.50.225

Subjects:
Primary: 11M32

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 1 • Febuary 2020
Back to Top